<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-dynamical-systems-and-geometric-theories</journal-id>
      <journal-title-group>
        <journal-title>Journal of Dynamical Systems and Geometric Theories</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0057</issn>
      <issn publication-format="print">1726-037X</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.1080/1726037X.2020.1856339</article-id>
      <title-group>
        <article-title>∗-η-Ricci Soliton within the Framework of Sasakian Manifold</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Dey</surname>
            <given-names>Santu</given-names>
          </name>
          <aff>Department of Mathematics, Asansol - 4, Bidhan Chandra College, West Bengal, 713303, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Roy</surname>
            <given-names>Soumendu</given-names>
          </name>
          <aff>Department of Mathematics, Jadavpur University, Kolkata, 700032, India</aff>
        </contrib>
      </contrib-group>
      <volume>18</volume>
      <issue>2</issue>
      <fpage>163</fpage>
      <lpage>181</lpage>
      <pub-date date-type="pub">
        <day>07</day>
        <month>01</month>
        <year>2021</year>
      </pub-date>
      <abstract>
        <p>In this paper we study ∗-η-Ricci soliton on Sasakian manifolds. Here, we have discussed some curvature properties on Sasakian manifold admitting ∗-η-Ricci soliton. We have obtained some significant results on ∗-η-Ricci soliton in Sasakian manifolds satisfying R(ξ, X) · S = 0, S(ξ, X) · R = 0, P̄ (ξ, X) · S = 0, where P̄ is Pseudo-projective curvature tensor.The conditions for ∗-η-Ricci soliton on ϕ-conharmonically flat and ϕ-projectively flat Sasakian manifolds have been obtained in this article. Lastly, we have given an example of 5-dimensional Sasakian manifolds satisfying ∗-η-Ricci soliton.</p>
      </abstract>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
